# SDR CA020730003

- Difficulty date: July 28, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 54,098 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED "BURNING SMELL IN FLIGHT DECK AND CABIN. MIX VALVES CYCLED FULL COLD SMELL DISSIATED". MAINT REPLACED PACK CONTROL VALVE INITIALIALY, THEN ON SUBSEQUENT FLIGHT THE PACK TRIPPED IN AUTO. ACM REPLACED SNAG CLEARED. ACM OUT FOR OVERHAUL.
